# SDR USAABB07078

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 66,455 hours, 28,706 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6488
- Condition: Failed
- Location: Master Battery
- Part time: 50 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 569 PHX - MCO CREW RECEIVED MAIN BATTERY CHARGER STATUS MESSAGE ALONG WITH A BURNING ODOR IN COCKPIT.  RETURNED TO PHX.  MAINTENANCE REPLACED MAIN BATTERY CHARGER.
